RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leites, Dmitrii Aleksandrovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 27
Presentations: 4

Number of views:
This page:1273
Abstract pages:12462
Full texts:4565
References:1023
E-mail:

http://www.mathnet.ru/eng/person18763
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/112235

Publications in Math-Net.Ru
2019
1. D. A. Leites, “Two problems in the theory of differential equations”, TMF, 198:2 (2019),  309–325  mathnet  elib; Theoret. and Math. Phys., 198:2 (2019), 271–283  isi  scopus
2018
2. S. Bouarroudj, A. O. Krutov, A. V. Lebedev, D. A. Leites, I. M. Shchepochkina, “Restricted Lie (Super)Algebras in Characteristic 3”, Funktsional. Anal. i Prilozhen., 52:1 (2018),  61–64  mathnet  elib; Funct. Anal. Appl., 52:1 (2018), 49–52  isi  scopus
2012
3. S. Bouarroudj, P. Ya. Grozman, D. A. Leites, I. M. Shchepochkina, “Minkowski superspaces and superstrings as almost real–complex supermanifolds”, TMF, 173:3 (2012),  416–440  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:3 (2012), 1687–1708  isi  elib  scopus
2009
4. Sofiane Bouarroudj, Pavel Grozman, Dimitry Leites, “Classification of Finite Dimensional Modular Lie Superalgebras with Indecomposable Cartan Matrix”, SIGMA, 5 (2009), 060, 63 pp.  mathnet  mathscinet  isi  scopus
2008
5. S. Bouarroudj, P. Ya. Grozman, D. A. Leites, “New Simple Modular Lie Superalgebras as Generalized Prolongs”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  1–9  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 42:3 (2008), 161–168  isi  elib  scopus
6. A. V. Lebedev, D. A. Leites, “Shapovalov determinant for loop superalgebras”, TMF, 156:3 (2008),  378–397  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 156:3 (2008), 1292–1307  isi  elib  scopus
2007
7. P. Ya. Grozman, D. A. Leites, “Nonholonomic Riemann and Weyl tensors for flag manifolds”, TMF, 153:2 (2007),  186–219  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 153:2 (2007), 1511–1538  isi  scopus
2006
8. S. Bouarroudj, D. A. Leites, “Simple Lie superalgebras and nonintegrable distributions in characteristic $p$”, Zap. Nauchn. Sem. POMI, 331 (2006),  15–29  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 141:4 (2007), 1390–1398  scopus
2004
9. D. A. Leites, “On computer-aided solving differential equations and stability study of markets”, Zap. Nauchn. Sem. POMI, 312 (2004),  165–187  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:4 (2006), 1464–1476
2001
10. D. A. Leites, I. M. Shchepochkina, “How to Quantize the Antibracket”, TMF, 126:3 (2001),  339–369  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 126:3 (2001), 281–306  isi
2000
11. Č. Burdík, P. Ya. Grozman, D. A. Leites, A. N. Sergeev, “Realization of Lie algebras and superalgebras in terms of creation and annihilation operators: I”, TMF, 124:2 (2000),  227–238  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:2 (2000), 1048–1058  isi
12. D. A. Leites, A. N. Sergeev, “Orthogonal polynomials of a discrete variable and Lie algebras of complex-size matrices”, TMF, 123:2 (2000),  205–236  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 123:2 (2000), 582–608  isi
1984
13. D. A. Leites, “Lie superalgebras”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 25 (1984),  3–49  mathnet  mathscinet  zmath; J. Soviet Math., 30:6 (1985), 2481–2512
14. D. A. Leites, “Clifford algebras as superalgebras and quantization”, TMF, 58:2 (1984),  229–232  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 58:2 (1984), 150–152  isi
15. D. A. Leites, V. V. Serganova, “Solutions of the classical Yang–Baxter equation for simple superalgebras”, TMF, 58:1 (1984),  26–37  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 58:1 (1984), 16–24  isi
1983
16. D. A. Leites, M. A. Semenov-Tian-Shansky, “Integrable systems and Lie superalgebras”, Zap. Nauchn. Sem. LOMI, 123 (1983),  92–97  mathnet  mathscinet  zmath
1982
17. D. A. Leites, “Irreducible representations of Lie superalgebras of vector fields and invariant differential operators”, Funktsional. Anal. i Prilozhen., 16:1 (1982),  76–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:1 (1982), 62–64  isi
18. D. A. Leites, “Representations of Lie superalgebras”, TMF, 52:2 (1982),  225–228  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 52:2 (1982), 764–766  isi
1980
19. D. A. Leites, “Formulas for the characters of irreducible finite-dimensional representations of simple Lie superalgebras”, Funktsional. Anal. i Prilozhen., 14:2 (1980),  35–38  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:2 (1980), 106–109
20. D. A. Leites, “Introduction to the theory of supermanifolds”, Uspekhi Mat. Nauk, 35:1(211) (1980),  3–57  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:1 (1980), 1–64  isi
1977
21. D. A. Leites, “New Lie superalgebras and mechanics”, Dokl. Akad. Nauk SSSR, 236:4 (1977),  804–807  mathnet  mathscinet  zmath
22. J. H. Bernstein, D. A. Leites, “State density of self-adjoint elliptic operators with stochastic coefficients”, Funktsional. Anal. i Prilozhen., 11:3 (1977),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:3 (1977), 219–221
23. J. H. Bernstein, D. A. Leites, “Integral forms and the Stokes formula on supermanifolds”, Funktsional. Anal. i Prilozhen., 11:1 (1977),  55–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 11:1 (1977), 45–47
1975
24. F. A. Berezin, D. A. Leites, “Supermanifolds”, Dokl. Akad. Nauk SSSR, 224:3 (1975),  505–508  mathnet  mathscinet  zmath
25. D. A. Leites, “Cohomologies of Lie superalgebras”, Funktsional. Anal. i Prilozhen., 9:4 (1975),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:4 (1975), 340–341
26. D. A. Leites, “A certain analogue of the determinant”, Uspekhi Mat. Nauk, 30:3(183) (1975),  156  mathnet  mathscinet  zmath
1974
27. D. A. Leites, “Spectra of graded-commutative rings”, Uspekhi Mat. Nauk, 29:3(177) (1974),  209–210  mathnet  mathscinet  zmath

2003
28. D. N. Akhiezer, È. B. Vinberg, V. V. Gorbatsevich, V. G. Durnev, R. Zulanke, L. S. Kazarin, D. A. Leites, V. V. Serganova, V. M. Tikhomirov, “Arkadii L'vovich Onishchik (on his 70th birthday)”, Uspekhi Mat. Nauk, 58:6(354) (2003),  193–200  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:6 (2003), 1245–1253  isi
1981
29. N. N. Bogolyubov, I. M. Gel'fand, R. L. Dobrushin, A. A. Kirillov, M. G. Krein, D. A. Leites, R. A. Minlos, Ya. G. Sinai, M. A. Shubin, “Feliks Aleksandrovich Berezin (obituary)”, Uspekhi Mat. Nauk, 36:4(220) (1981),  185–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 209–216  isi

Presentations in Math-Net.Ru
1. Неожиданные суперсимметрии IV
D. A. Leites
Summer mathematical school "Algebra and Geometry", 2013
July 30, 2013 14:30   
2. Неожиданные суперсимметрии III
D. A. Leites
Summer mathematical school "Algebra and Geometry", 2013
July 29, 2013 09:30   
3. Неожиданные суперсимметрии II
D. A. Leites
Summer mathematical school "Algebra and Geometry", 2013
July 26, 2013 11:30   
4. Неожиданные суперсимметрии I
D. A. Leites
Summer mathematical school "Algebra and Geometry", 2013
July 25, 2013 14:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020